# SDR V0XD20170913003

- Difficulty date: September 13, 2017
- Submitted: September 13, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 32,443 hours, 23,778 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318753S
- Condition: Corroded
- Location: Pax Door Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR KICK ANGLE AND MID CAP ANGLE HAVE SIGNS OF CORROSION.  EVALUATED AND FOUND DAMAGE TO BE OUT OF LIMITS. REPLACED KICK ANGLE AND MID CAP IAW SRM 51-42-06, AND 51-42-21.
